# SDR DALA2023122910729

- Difficulty date: December 29, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 108,408 hours, 15,481 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 1603, AD / EM-EO TASK -ON S13AR HFEC INSPECTION FOUND 01 EA CRACK AT STA 1659, IT IS ABOUT 0.2 INCH LONG AS MARKED. CORRECTIVE ACTION: THE CRACK LENGTH IS 0.2 INCH. REPAIRED THE CRACKED SKIN AT STA 1659: S-13AR AS PER B767-300 SRM53-80-01-2R-7 FIG201 REV.121.00. (LP 0130435)
